Get help with your application
Use all the free resources available to you from SDN: articles, guides, expert advising, forums discussions, and school research.
- Status
-
Not open for further replies.
New Member
10+ Year Member
15+ Year Member
my girlfriend went to her dentist yesterday morning to have a couple teeth cavities filled. When they injected her with Novocain she states that it hurt bad. And ever since she has had some kind of nerve problems on the tip of the tongue. Having a constant burnt tongue sensation.
Now the next morning there is a very visible spot where the pain is. Its almost like a bruise looking circle that even goes a little to the under of the tongue.
Any ideas? Thanks guys
Senior Member
10+ Year Member
7+ Year Member
15+ Year Member
Senior Member
10+ Year Member
7+ Year Member
15+ Year Member
maybe in the spirit of the holiday, she drank a hot pumpkin spice latte before the anesthetic completely wore off and she burned the tip of her tongue?
Full Member
10+ Year Member
15+ Year Member
Umm...rather than ask dental students questions why not have her place a call to her doctor. I'm sure he/she will have a good answer.
¯\_(ツ)_/¯
Staff member
Administrator
Volunteer Staff
Lifetime Donor
20+ Year Member
SDN is not the place to be soliciting medical advice. Any concerns you may have should be addressed to the provider performing the procedure (IE: her dentist).
- Status
-
Not open for further replies.